中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: RELATIONS OF SYSTEMATIC ADIABATIC APPROXIMATION AND STOCHASTIC ADIABATIC APPROXIMATION
作者: LI, JH ;  CAO, L ;  WU, DJ
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1992
卷号: 18, 期号:4, 页码:403-410
关键词: DIFFERENTIAL-EQUATIONS ;  SLAVING PRINCIPLE
学科分类: Physics
通讯作者: LI, JH , HUAZHONG UNIV SCI & TECHNOL,DEPT PHYS,WUHAN 430074,PEOPLES R CHINA.
部门归属: CCAST WORLD LAB,BEIJING 100080,PEOPLES R CHINA; HUAZHONG UNIV SCI & TECHNOL,NATL LAB LASER TECHNOL,WUHAN 430074,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: A set of nonlinear stochastic differential equations is treated by using the systematic adiabatic approximation and stochastic adiabatic approximation under the circumstance of Stratonovich. Then the results obtained are compared. The comparison shows that the results are identical under the conditions of assumptions of the smallness parameters.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11250
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Relations of Systematic Adiabatic Approximation and Stochastic Adiabatic Approximation.pdf(255KB)----开放获取View Download

Recommended Citation:
LI, JH,CAO, L,WU, DJ. RELATIONS OF SYSTEMATIC ADIABATIC APPROXIMATION AND STOCHASTIC ADIABATIC APPROXIMATION[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1992,18(4):403-410.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [LI, JH]'s Articles
 [CAO, L]'s Articles
 [WU, DJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [LI, JH]‘s Articles
 [CAO, L]‘s Articles
 [WU, DJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Relations of Systematic Adiabatic Approximation and Stochastic Adiabatic Approximation.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace